

Publisher: Taylor & Francis Ltd
ISSN: 0003-6811
Source: Applicable Analysis, Vol.86, Iss.4, 2007-04, pp. : 411-419
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
In this article we adjust and correct some proofs that appeared in the article (El-Gebeily, M. and O'Regan, D., 2006, Existence and quasilinearization methods in Hilbert spaces, Journal of Mathematical Analysis and Applications, 324, 344-357) in connection with the abstract operator problem [image omitted] in a Hilbert space [image omitted]. Both existence results and abstract quasilinearization are adjusted and better streamlined.
Related content




Archive for Mathematical Logic, Vol. 43, Iss. 4, 2004-05 ,pp. :


A Nonlinear Characterization of Hilbert Spaces
By Kunze M.
Journal of Mathematical Analysis and Applications, Vol. 204, Iss. 3, 1996-12 ,pp. :


Bulletin of the Australian Mathematical Society, Vol. 59, Iss. 2, 1999-04 ,pp. :


Hilbert spaces with generic groups of automorphisms
Archive for Mathematical Logic, Vol. 46, Iss. 3-4, 2007-04 ,pp. :